# SDR SIMA201908221005

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,801 hours, 32,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXT EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED THE LH OVERWING EXIT LIGHT IAW EMB 145 AMM 33-50-10. OPC GOOD.
